# SDR USAAD96046

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47209
- Engine: Pwa JT8D7B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Pump
- Part number: 37820012
- Condition: Failed
- Location: Rt Engine
- Part time: 28,142 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

FLT 1121 - BOS-DCA - RIGHT ENGINE FAILED AFTER TAKEOFF.  NO INDICATION PRIOR TO FAILURE, NO FIRE WARNING.  SINGLE ENGINE TIME 5 MINUTES.  REPLACED RIGHT ENGINE FUEL PUMP AND FUEL CONTROL UNIT.  (M)
